# SDR 29GA202403220001

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N407SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1411
- Aircraft time: 5,553 hours, 5,376 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C2458900003
- Part serial: Y02235
- Condition: Inoperative
- Location: Mlg
- Part time: 5,370 hours, 5,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNLOCK LIGHT ILLUMINATED FOR 5 MINUTES AFTER TAKEOFF ON LEFT MAIN GEAR. ON CENTER PANEL GEAR INDICATOR ONLY. CORRECTIVE ACTION REMOVED AND REPLACED MLG UPLOCK BOX, OPS CHECK GOOD.
